# SDR AALA20140606030

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 68,764 hours, 29,787 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59369865501
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT HYD PRESS LOW ANNUNCIATOR ILLUMINATED WHEN RT ENG HYD PUMP SWITCH WAS SELECTED TO HIGH FROM LOW DURING DESCENT.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. REPLACED RT HYD RESERVOIR.  RT ENG HYD PUMP SCHEDULED TO BE REPLACED MECHANICS STILL WORKING ON ACFT.
